| Model Number |
24967 |
| Medical Device Problem Codes |
Communication or Transmission Problem (2896); Inadequate User Interface (2958)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient connector lost connection after moving away from the implantable pulse generator (ipg).It was noted that the settings displayed as question marks, preventing changes or interrogation of the ipg.Troubleshooting steps were taken to include ending the session and checking the wireless fidelity connection on the host tablet, with guidance provided regarding saving the session and printing the final summary.It was further noted that reconnection was successful and programming of the ipg settings was completed as intended, with confirmation that the settings were saved correctly.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product analysis: performance data collected from the mobile programmer was received and analyzed.Analysis of the service logs found the customer comment that the patient connector lost connection was confirmed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Application version: 4.5.2 host tablet os version: 26.1.